Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On orthogonal probability measures


Author: Agnes Berger
Journal: Proc. Amer. Math. Soc. 4 (1953), 800-806
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056868-5
MathSciNet review: 0056868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Kakutani, On equivalence of infinite product measures, Ann. of Math. vol. 49 (1948) pp. 214-224. MR 0023331 (9:340e)
  • [2] -, Notes on infinite product measure spaces, I, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 148-151. MR 0014403 (7:279f)
  • [3] P. R. Halmos and L. J. Savage, Application of the Radon-Nikodým theorem to the theory of sufficient statistics, Ann. Math. Statist, vol. 20 (1949) p. 225. MR 0030730 (11:42g)
  • [4] P. R. Halmos, Measure theory, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] A. Berger, On uniformly consistent tests, Ann. Math. Statist. vol. 22 (1950). MR 0042653 (13:143f)
  • [6] -, Remark on separable spaces of probability measures, Ann. Math. Statist. vol. 22 (1951). MR 0039789 (12:598c)
  • [7] J. von Neumann, Zur Algebra der Funktionaloperatoren und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1930) p. 370. MR 1512583
  • [8] F. Hausdorff, Grundzüge der Mengenlehre, Leipzig, 1914.
  • [9] E. L. Lehmann and H. Scheffé, Completeness, similar regions and unbiased estimation, Sankhyā: The Indian Journal of Statistics vol. 10 (1950). MR 0039201 (12:511e)
  • [10] E. Hopf, Ergodentheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 5, no. 2, 1937, p. 4.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056868-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society